Well, I saw the doctor this evening for my first check-up since being diagnosed with PMR. I explained that the steroids had performed their usual "miracle" and that virtually all the pain had gone. He immediately said to reduce from the 15mg to 12.5, then after 3 weeks to 10mg then after another 3 weeks to 5mg. When I questioned the speed with which he planned on reducing the dosage, he looked at me as if I were from another planet then repeated his instructions!! I gently told him that I preferred to go slower and just listen to my body and he reluctantly agreed. I then questioned the possibility of osteoporosis and he agreed it could happen but didn't suggest a scan - so I did and he is arranging one. I then said my BP sometimes increased but was sometimes OK and he just said that eryone's BP varied and didn't even check it! I then moved on to the need for regular blood tests and again he agreed it was a good idea and is arranging this for me but hadn't suggested it himself - honestly, it was more like DIY medicine!! I am just so,pleased I found this great forum, otherwise heaven only knows how the next few months could have panned out.
Anyway, there was one last question which I forgot to ask him so I thought I would ask you lovely people. I sometimes feel "spaced out" and my awareness of distances seems all wrong - I keep getting bruises where I keep walking into things. I just wondered whether this could be a side effect of the steroids and, if so, whether it would wear off.
Once, thank you for listening to my problems/questions - it helps so much.